MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE-W WINGED YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE-W WINGED YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER
Catalog Number 381312
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte-w winged yel 24ga x 0.75in leaked at adapter tubing junction on (b)(6) 2025 a newly opened single-use iv indwelling needle oozed from the connector after a successful puncture with a heparin cap attached, and the connector continued to ooze after the heparin cap was replaced and attached.The iv indwelling needle was immediately replaced.

Brand Name
BD INSYTE-W WINGED YEL 24GA X 0.75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22123929
Report Number2243072-2025-00699
Device Sequence Number20703926
Product Code FOZ
UDI-Device Identifier00382903813124
UDI-Public(01)00382903813124(11)240702(17)290630(10)4176709
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381312
Device Lot Number4176709
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown